A numerical solution of the wavy motion on a falling liquid film
Article first published online: 27 MAR 2009
Copyright © 1991 Canadian Society for Chemical Engineering
The Canadian Journal of Chemical Engineering
Volume 69, Issue 3, pages 723–728, June 1991
How to Cite
Yang, R. and Wood, B. D. (1991), A numerical solution of the wavy motion on a falling liquid film. Can. J. Chem. Eng., 69: 723–728. doi: 10.1002/cjce.5450690314
- Issue published online: 27 MAR 2009
- Article first published online: 27 MAR 2009
- Manuscript Accepted: 8 MAY 1990
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!